RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 6, Pages 1205–1230 (Mi izv2067)  

This article is cited in 2 scientific papers (total in 2 papers)

The canonical module and anti-invariant elements

S. S. Strogalov


Abstract: Let $S$ be a ring having canonical module; let $\mathfrak G$ be a finite group of automorphisms of this ring, and let $R$ be the subring of elements of $S$ invariant with respect to the action of $\mathfrak G$. We study the problem of existence and characterization of the canonical module of the ring $R$. In particular we apply our results to the problem of descent of the Gorenstein property of a ring.
Bibliography: 19 titles.

Full text: PDF file (2959 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:6, 1151–1174

Bibliographic databases:

UDC: 519.4
MSC: Primary 13H10; Secondary 20B25
Received: 14.01.1976

Citation: S. S. Strogalov, “The canonical module and anti-invariant elements”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977), 1205–1230; Math. USSR-Izv., 11:6 (1977), 1151–1174

Citation in format AMSBIB
\Bibitem{Str77}
\by S.~S.~Strogalov
\paper The canonical module and anti-invariant elements
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 6
\pages 1205--1230
\mathnet{http://mi.mathnet.ru/izv2067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506305}
\zmath{https://zbmath.org/?q=an:0388.13005|0396.13024}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 6
\pages 1151--1174
\crossref{https://doi.org/10.1070/IM1977v011n06ABEH001764}


Linking options:
  • http://mi.mathnet.ru/eng/izv2067
  • http://mi.mathnet.ru/eng/izv/v41/i6/p1205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Annetta G Aramova, “Reductive derivations of local rings of characteristic p”, Journal of Algebra, 109:2 (1987), 394  crossref
    2. Annetta G Aramova, “Symmetric products of Gorenstein varieties”, Journal of Algebra, 146:2 (1992), 482  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:148
    Full text:53
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019